# SDR NACA2019012200018

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION ON LEADING EDGE OF LEFT HAND OUTBOARD FOREFLAP OUTBOARD GUIDE TRACK LOCATION WS476. CORRECTIVE ACTION: LEADING EDGE OF LT OB TE FORE FLAP REPAIRED AT WS 441 IAW SRM CH 57-53-01. REPAIR 1, FIGURE 201 PGS 202-203 REV 117 AS DETAILED ON ATTACHED FORMS NR MTC 114 AND MTC-112. ADJUSTMENT AND FUNCTION CHECKED SERVICEABLE.
